Limit Games and Limit Equilibria
AbstractWe provide a necessary and sufficient condition for equilibria of a game to arise as limits of ÃÂµ-equilibria of games with smaller strategy spaces. As the smaller games are frequently more tractable, our result facilitates the characterization of the set of equilibria.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by David K. Levine in its series Levine's Working Paper Archive with number 220.
Date of creation: 01 Jan 1986
Date of revision:
Contact details of provider:
Web page: http://www.dklevine.com/
Other versions of this item:
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Fudenberg, Drew & Tirole, Jean, 1985. "Preemption and Rent Equilization in the Adoption of New Technology," Review of Economic Studies, Wiley Blackwell, vol. 52(3), pages 383-401, July.
- Fudenberg, Drew & Levine, David, 1983.
"Subgame-perfect equilibria of finite- and infinite-horizon games,"
Journal of Economic Theory,
Elsevier, vol. 31(2), pages 251-268, December.
- Drew Fudenberg & David K. Levine, 1983. "Subgame-Perfect Equilibria of Finite- and Infinite-Horizon Games," Levine's Working Paper Archive 219, David K. Levine.
- Simon, Leo K, 1987. "Games with Discontinuous Payoffs," Review of Economic Studies, Wiley Blackwell, vol. 54(4), pages 569-97, October.
- Kreps, David M. & Wilson, Robert, 1982.
"Reputation and imperfect information,"
Journal of Economic Theory,
Elsevier, vol. 27(2), pages 253-279, August.
- Dasgupta, Partha & Maskin, Eric, 1986. "The Existence of Equilibrium in Discontinuous Economic Games, I: Theory," Review of Economic Studies, Wiley Blackwell, vol. 53(1), pages 1-26, January.
- Walker, Mark, 1979. "A Generalization of the Maximum Theorem," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 20(1), pages 267-72, February.
This item has more than 25 citations. To prevent cluttering this page, these citations are listed on a separate page. reading list or among the top items on IDEAS.Access and download statisticsgeneral information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (David K. Levine).
If references are entirely missing, you can add them using this form.